RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 349, Number 4, Pages 446–448 (Mi dan4048)  

MATHEMATICS

On asymptotic symmetry under quasiconformal mappings

V. Ya. Gutlyanskii, V. I. Ryazanov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk

Full text: PDF file (268 kB)

Bibliographic databases:
UDC: 517.54
Presented: В. С. Владимиров
Received: 31.10.1994

Citation: V. Ya. Gutlyanskii, V. I. Ryazanov, “On asymptotic symmetry under quasiconformal mappings”, Dokl. Akad. Nauk, 349:4 (1996), 446–448

Citation in format AMSBIB
\Bibitem{GutRya96}
\by V.~Ya.~Gutlyanskii, V.~I.~Ryazanov
\paper On asymptotic symmetry under quasiconformal mappings
\jour Dokl. Akad. Nauk
\yr 1996
\vol 349
\issue 4
\pages 446--448
\mathnet{http://mi.mathnet.ru/dan4048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440748}
\zmath{https://zbmath.org/?q=an:0907.30021}


Linking options:
  • http://mi.mathnet.ru/eng/dan4048
  • http://mi.mathnet.ru/eng/dan/v349/i4/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020